Free Access
Volume 22, Number 3, July-September 2016
Page(s) 862 - 871
Published online 14 June 2016
  1. E. Acerbi and N. Fusco, Regularity for minimizers of non-quadratic functionals. The case 1 <p< 2. J. Math. Anal. Appl. 140 (1989) 115–135. [CrossRef] [MathSciNet] [Google Scholar]
  2. E. DiBenedetto, C1+ local regularity of weak solutions of degenerate elliptic equations. Nonlin. Anal. 7 (1983) 827–850. [Google Scholar]
  3. L. Esposito and G. Mingione, Some remarks on the regularity of weak solutions of degenerate elliptic systems. Rev. Mat. Complut. 11 (1998) 203–219. [Google Scholar]
  4. A. Cellina, A case of regularity of solutions to non-regular problems. SIAM J. Control. Optim. 53 (2015) 2835–2845. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Colombo and A. Figalli, An excess-decay result for a class of degenerate elliptic equations. Discr. Contin. Dyn. Syst. Ser. S 7 (2014) 631–652. [CrossRef] [Google Scholar]
  6. J.L. Lewis, Regularity of the derivatives of solutions to certain degenerate elliptic equations. Indiana Univ. Math. J. 32 (1983) 849–858. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations. J. Differ. Eq. 51 (1984) 126–150. [Google Scholar]
  8. K. Ulhenbeck, Regularity for a class of non-linear elliptic systems. Acta Math. 138 (1977) 219–240. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.